MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE F2 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE F2 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PULRF225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that protaper ultimate rotary file f2 25mm broke during use.The broken part could not be retrieved and was incorporated into the fill.No injury.
 
Additional Manufacturer Narrative
Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per 8000-sop-038.No lot number provided for dhr review.

Brand Name
PROTAPER ULTIMATE ROTARY FILE F2 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18913127
Report Number2320721-2024-00012
Device Sequence Number6886573
Product Code EKS
UDI-Device IdentifierD716PULRF2251
UDI-PublicD716PULRF2251
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPULRF225
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/14/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown